# SDR SWAA2022020811754

- Difficulty date: February 1, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 41,539 hours, 24,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY; FWD CORNER SCUFF PLATE IS CRACKED / REPAIRED FWD CARGO BAY FWD FWD CORNER SCUFF PLATE IAW EA #1A53-2076 REV11
